# SDR AALA20140514004

- Difficulty date: May 14, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 71,683 hours, 37,469 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Popped
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TUL INFLIGHT LIT DFW.  CREW REPORTED AUTOPILOT & AUTO-THROTTLE DISCONNECTED FOLLOWED BY UN COMMANDED OSCILLATION IN YAW.  ALSO GEAR UNSAFE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT DIVERTED TUL LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED C-18 CB THAT HAD POPPED & ACCOMPLISHED GEAR SWING WITH NO FAULTS FOUND.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
